MATHEMATICA BOHEMICA, Vol. 133, No. 3, pp. 241-245 (2008)

On strong starlikeness criteria of
$p$-valent functions

V. B. L. Chaurasia, Hari Singh Parihar

V. B. L. Chaurasia, Hari Singh Parihar, Department of Mathematics, University of Rajashthan, Jaipur-302004, India, e-mail:

Abstract: H. Silverman (1999) investigated the properties of functions defined in terms of the quotient of the analytic representations of convex and starlike functions. Many research workers have been working on analytic functions to be strongly starlike like Obradovi${\rm\acute{c}}$ and Owa (1989), Takahashi and Nunokawa (2003), Lin (1993) etc. In this paper we obtain a sufficient condition for $p$-valent functions to be strongly starlike of order $\alpha$.

Keywords: analytic function, strongly starlike function

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition